# SDR SWAA2023071060129

- Difficulty date: June 16, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD PLATE LOCATED BTW BS 847 TO BS 867 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2023-378977<[01] EQUIPMENT P/N 45MG; S/N 130063701; DUE DATE 16-JUN-23 WAS USED;[02] REPLACED SHIELD PLATE LOCATED BTW BS 847 TO BS 867 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 SHEET 37 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
